Afrika Statistika

Opérateur de Hardy et espaces gaussiens

Youssef Ouknine and Youssef Elhssaini

Full-text: Open access

Résumé

Ce travail est une extention du résultat du deuxième paragraphe dans [2] (et par suite celui de [4]), où on a démontré une représentation Chaotique pour le pont Brownien généralisé; En fait nous allons montrer ici un résultat simailaire pour le pont généralisé du drap Brownien à $n$ paramétres.

Abstract

This paper is an extension of a result from the second section of [Y. Elhssaini and Y. Ouknine, "Formule explicite des chaos d'espace-temps généralisés", submitted] (and thus of the result of [P. Gosselin and T. Wurzbacher, in Séminaire de Probabilités, XXXI, 225–231, Lecture Notes in Math., 1655, Springer, Berlin, 1997]), where we proved a chaotic representation for the generalized Brownian bridge. Here we present a similar result for the generalized bridge of the Brownian sheet with $n$ parameters.

Article information

Source
Afr. Stat., Volume 1, Number 1 (2005), 15-26.

Dates
Received: 2 December 2004
First available in Project Euclid: 26 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.as/1495762650

Digital Object Identifier
doi:10.4314/afst.v1i1.46870

Mathematical Reviews number (MathSciNet)
MR2298872

Zentralblatt MATH identifier
1232.60042

Subjects
Primary: 60G15: Gaussian processes
Secondary: 60H05: Stochastic integrals 60J65: Brownian motion [See also 58J65]

Keywords
opérateur de Hardy pont généralisé drap Brownien formule de Stroock

Citation

Ouknine, Youssef; Elhssaini, Youssef. Opérateur de Hardy et espaces gaussiens. Afr. Stat. 1 (2005), no. 1, 15--26. doi:10.4314/afst.v1i1.46870. https://projecteuclid.org/euclid.as/1495762650


Export citation